# SDR CA020528011

- Difficulty date: May 22, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 47,138 hours
- Engine: Pwa JT8D17
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Failed
- Location: Electrical
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT LOST THE NR 2 AND 3 TRANSFORMER RECTIFIERS, ONE FUEL PUMP ON THE NR 1 TANK AND BOTH FUEL PUMPS ON THE NR 2 TANK ALSO F/O'S INSTRUMENTS AND NR 2 RADIO.  CREW NOTICED SLIGHT ELECTRICAL SMELL AND ON BASE LEG THE TRANSFER BUS LIGHT CAME ON.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  NR 2 T/R, GCU, AND GENERATOR REPLACED WITH FINAL FIX BEING THE REPLACEMENT OF NR 2 GENERATOR BREAKER AND OPERATION THEN CHECKING SERVICEABLE.
